Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20765
Title: Scalar-Reflexivity and FGC Rings
Authors: Snashall, N
First Published: 15-Apr-1994
Citation: JOURNAL OF ALGEBRA, 1994, 165 (2), pp. 380-388
DOI Link: 10.1006/jabr.1994.1117
ISSN: 0021-8693
eISSN: 1090-266X
Links: http://hdl.handle.net/2381/20765
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.